A1 Journal article (refereed)
Volume preserving mean curvature flows near strictly stable sets in flat torus (2021)

Niinikoski, J. (2021). Volume preserving mean curvature flows near strictly stable sets in flat torus. Journal of Differential Equations, 276, 149-186. https://doi.org/10.1016/j.jde.2020.12.010

JYU authors or editors

Publication details

All authors or editorsNiinikoski, Joonas

Journal or seriesJournal of Differential Equations



Publication year2021


Pages range149-186

PublisherElsevier BV

Publication countryNetherlands

Publication languageEnglish


Publication open accessNot open

Publication channel open access

Publication is parallel published (JYX)https://jyx.jyu.fi/handle/123456789/78406

Web address of parallel published publication (pre-print)https://arxiv.org/abs/1907.03618


In this paper we establish a new stability result for smooth volume preserving mean curvature flows in flat torus T-n in dimensions n = 3, 4. The result says roughly that if an initial set is near to a strictly stable set in T-n in H-3-sense, then the corresponding flow has infinite lifetime and converges exponentially fast to a translate of the strictly stable (critical) set in W-2,W-5-sense.

Keywordsdifferential geometrypartial differential equations

Free keywordsperiodic stability; strictly stable sets; volume preserving mean curvature flow

Contributing organizations

Related projects

Ministry reportingYes

Reporting Year2021

JUFO rating2

Last updated on 2024-03-04 at 20:06